MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of dermatology · 1979

Thiotepa-induced leukoderma.

Harben D J, Cooper P H, Rodman O G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Periorbital depigmentation developed in a black man approximately six months after the application of an ophthalmic solution containing thiotepa. The drug was used postoperatively to prevent revascularization after removal of a pterygium. By light and electron microscopy, melanocytes were apparently absent in the depigmented area. The list of medications and chemicals that can cause cutaneous depigmentation is growing. An appropriate history may be of considerable value in the evaluation of vitiligo-like conditions.

Для цитирования: Harben D J, Cooper P H, Rodman O G. Thiotepa-induced leukoderma.. Archives of dermatology. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.